Is it true that people with parkinsons experienced a harder stomach than others…what I mean is, my Mom seems to have a very hard stomach as a result of toxins/wind inside.Â And it seems to be the case that with the recovery process her stomach is a bit softer (e.g. she’s been doing Gi Gong and meditation).Â Is this what you heard from people who are recovering?
Which other aspect of the body have you heard of improving during the recovery process?Â I’m presuming tremors takes the longest to heal?
Many people who currently experience the symptoms of Parkinsons have very rigid and tight muscles. Energy workers have told me that the bodies of some persons feel like concrete to them when they first start working with a client. After several treatments the muscles soften and the person becomes much more flexibile.
Your Mom is accomplishing the same transformation doing Qi Gong and Meditation. Congratulations to her. May she now celebrate her remarkable accomplishment. She is now officially on the road to recovery.
You also ask what aspects of the body improve during the recovery process. For most people the journey to recovery is rocky. Once cetain therapies are started a healing response will be experienced. Some people feel better instantly. This is rare. Most people can and often do feel worse before they begin feeling much better. It takes a little time for the body to make the adjustments that are needed to return to full balance and hormonal harmony.
In response to your last question, I have been told by a number of people that tremors are the last symptoms to resolve.
Robert Rodgers, Ph.D.
2 thoughts on “Relaxation of Muscles with Qigong and Meditation”
My father has been diagnosed with Parkinson and has been taking syndopa plus (1×3) and pacitane (1/2 x 1) for the last one month; in addition he is also taking orycabal and bioliv. However, his condition has worsened drastically as he has literally stopped walking by himself (which he was a few months back). I was told that the medicines would arrest the disease but how long will this slide continue before I can see any improvement?
My interviews with Randy Mentzer who is a compounding pharmacist reveal that when a person is taking as many medications as your father there is a very large probability that side effects will be present. My guess is that his body can not assimilate all the medications. I would recommend that he discuss with his doctor this problem and ask for a reevaluation of the medications that have been prescribed.
As you know from the many entries on the blog, there are also many other treatment options that are making a huge difference for many people’s symptoms. Medications are one of many options.
Robert Rodgers PhD
Road to Recovery from Parkinsons Disease